# SDR ASAA2015010610164

- Difficulty date: January 6, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 3,082 hours, 998 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Bay
- Part time: 3,111 hours, 1,010 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON RECALL, FWD CABINE.  ACFT GROUNDED.  NR 2 TEMP CONTROLLER LOGGED ZONE TEMP VALVE.  RAN BOTH TEMP CONTROLLERS BITE TEST IAW MM TASK 21-61-00-700-806-002 AND CLEARED FAULT.  RAN PACKS AND CABIN TEMP RESPONDED ACCORDING TO SELECTION FROM OVERHEAD PANEL TEMP SELECTOR POSITION, WARM /COLD.  CABIN ZONE TEMP OPS CK GOOD.  TECH SERVICES REQUESTS FOLLOW UP.  R & R FWD CABIN ZONE TRIM AIR VALVE IAW AMM 21-61-21. LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.  OPS CHECK GOOD.
